# SDR 07FDEA00235

- Difficulty date: February 1, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 654531313
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED IN RADIUS CUTOUT BS 680 STRINGER L9.  REMOVED DAMAGED STRINGER CLIP, TRANSFERED FASTENER HOLES FOR NEW CLIP.  INSTALLED NEW CLIP, REF SRM 51-30-2 PG 2 AND 5, SRM 51-30-5 PG 1.
